Women's Health Community
Vaginal issue, does any one know what might be going on?
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Vaginal issue, does any one know what might be going on?

Sorry for a touch of to much info.

I am 22 year old female and experiencing a problem down stairs particularly when urinating and with my clitoris.

Recently I went to the doctors and was diagnosed with a bladder infection and was put on antibiotics which made no difference, so I went back to the doctors and they said that the bladder infection had cleared. However, I still feel no better!

My clitoris is sore and there is some redness mainly top and bottom of it
Also I have had some white watery discharge (not present all the time)
I have a burning sensation when I urinate (only start and end)
There is a slight possible odd smell nothing outrageous as of yet
NO itching is present!

Its making me really unhappy and can't stop thinking about it! Can anyone offer any advice as to what this may be?

Thanks in advance
4 Comments Post a Comment
Blank
Avatar_f_tn
You could have a urinary tract infection. Do you feel like you constantly have to pee? Although antibiotics kill off infection, it could be strong and cause a yeast infection as well. I would call the doc back and see what is going on.
Blank
1340994_tn?1374197577
Did they give you Cipro for your infection?  That always makes me feel like I have a UTI.  

After being treated for a urinary tract infection, you may get a yeast infection, which can have symptoms that are somewhat similar to the UTI symptoms.  (A bladder infection is a UTI).  You may be able to get them to call in an oral antifungal (Diflucan), which is one pill, or you could use a cream for a vaginal yeast infection.  If your bladder hasn't calmed down, try taking Azo-Standard (pyridium) to anesthetize your bladder.  It will turn your urine orange.  
Blank
Avatar_f_tn
Thanks for the reply, very much appreciated! No I was not put on that I was given trimethoprim for 5 days which did nothing and I had so many of the side effects they say may happen which I explained to the doctor about and she was unsure as to why I had so many problems with it as it was relatively mild, but they really did make me feel worse than the infection. Initially before and after taking the medication I didn't have any urgency to pee or feel like I needed to keep going at all but this last week I have felt like I needed to go again the second after I had just been (was worse at the beginning of the week than now). At the weekend i tried a cystitis relief product just mixed the crystals in with the water 6 times in 24 hours but had no benefit from that either! do you that is possible the UTI could have caused the redness and soreness i described?

Thanks
Blank
4851940_tn?1385441629
As your doctor has already tested you after the antibiotic and has found no problems with your urine, then bladder and urinary infection has been ruled out.

Bladder infections do not cause sore labia and clitoris.

As you are still having an urge to use the toilet after you have been, it may be worth having an ultrasound to make sure that there are no problems with the bladder and also a blood test to check for diabetes.

After an antibiotic the natural flora down below changes and can cause problems with either Thrush or bacterial vaginosis.  For this your doctor can take a swab to find out what is causing the problem so that the correct medication and/or cream can be prescribed.  Fluconazole 150mg is also a one dose capsule that is used for Thrush problems.  You can purchase antifungal creams for down below from the pharmacist.  But for the bacterial vaginosis if this is diagnosed, the doctor would need to prescribe to treat that.

As a home remedy you can also apply natural yogurt.  Also drinking a teaspoonful of Bicarbonate of Soda in a glassful of water will also neutralise your urine, but that will not ease the soreness of your vaginal bits.

Best wishes.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Women's Health Answerers
1527510_tn?1392304944
Blank
Carly1306
United Kingdom
136956_tn?1363091289
Blank
ticked
Mississauga, ON
973741_tn?1342346373
Blank
specialmom
Avatar_f_tn
Blank
arlandonbloom
CO
9090222_tn?1401649595
Blank
Madpi
Avatar_f_tn
Blank
LaChaparrita89